# SDR DALA2023051904008

- Difficulty date: May 17, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 97,806 hours, 44,635 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 SECONDARY NRC IN REF.TO NRC 00595: AFTER REMOVED CORROSION ON SUPPORT THRESHOLD DOOR R1 BTW STA 350 TO STA 360 AT PAX CABIN WAS FOUND OUT LIMITS. CORRECTIVE ACTION: SUMMARY OF NRC 00740 SUPPORT THRESHOLD DOOR R1 BTW STA 350 TO STA 360 WAS REPLACED PER B757-200 SRM. (2771849)
